MathSciNet Relay Station
MathSciNet bibliographic data
MR2016604 (2005e:81117) 81S20 (28C20 42B05)
Da Prato, Giuseppe; Debussche, Arnaud Strong solutions to the stochastic quantization equations. Ann. Probab. 31 (2003), no. 4, 1900–1916.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement